Confidence intervals for the parameters of the logistic distribution

Antle, Charles, Klimko, Lawrence, Harkness, William . Biometrika 1970. 57 :397-402

Locate this article in:

Bibtex

@article{CIS-8204,
  Author = {Antle, Charles and Klimko, Lawrence and Harkness, William},
  Title = {Confidence intervals for the parameters of the logistic distribution},
  Journal = {Biometrika},
  Volume = {57},
  Year = {1970},
  Pages = {397--402},
  Keywords = {Maximum likelihood estimation, Unbiasing}
}

Similar articles